2019
Том 71
№ 10

All Issues

Hudyma U. V.

Articles: 1
Article (Ukrainian)

Best uniform approximation of a continuous compact-valued mapping by sets of continuous single-valued mappings

Hudyma U. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 12. - pp. 1601–1618

We prove existence theorems and establish necessary and sufficient conditions and criteria for an extremal element for the problem of the best uniform approximation of a continuous compact-valued mapping by sets of continuous single-valued mappings.